# SDR UIEA2019011502954

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,237 hours, 16,749 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WX FAIL ON EHSI DURING APPROACH AND LANDING( PERFORMED OPERATIONAL TEST OF WEATHER RADAR SYSTEM IAW AMM 34-43-00 FOUND NO FAULTS ISSUE WITH SYSTEM OPS CHECK GOOD AT THIS TIME  )
